# SDR ASAA2024043049467

- Difficulty date: April 30, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5746093000500
- Part serial: 5961P
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST:DB #28, RH WING LEADING EDGE SLAT #3 CHAFFING MARKS- REINSPECT TO VALIDATE DAMAGE RECORDED ON NRC 39664 FROM W/O 375225 AND NRC:27505 SO:536489 GROUNDED - YES. CUT OUT DAMAGED AREA, FABRICATED EXTERNAL PLATE AND INSERT IAW A320 SRM 57-44-21-300-001 FIG.2. ALODINED AND PRIMED REPAIR PARTS IAW A320 SRM 51-21-11/001. INSTALLED REPAIR PARTS IAW A320 SRM 57-44-21-300-001 FIG.2. APPLIED TOP COAT IAW A320 SRM 51-23-11. LENGTH OF REPAIR IS 14.5Ï¿½L X 2.7Ï¿½H LOCATED 15Ï¿½ AFT OF LEADING EDGE. THIS IS A CATEGORY A REPAIR. SLAT PN#D5746093000500 SN#5961P
